# SDR IXXA110004O

- Difficulty date: January 18, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 102,117 hours, 33,549 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Sheared
- Location: Zone 700
- Part time: 102,117 hours, 33,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER GEAR RETRACTION, CREW NOTICED AN UNSAFE GEAR LIGHT INDICATION.   ACCOMPLISHED UPLATCH CHECK, AND WHEN CYCLING THE GEARS FELT A VIOLENT SHUDDER AND THE LT MLG DOWN LIGHT ILLUMINATED INTERMITTENTLY.  RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED LANDING GEARS AND FOUND THE LT GEAR RETRACT PIN SHEARED.  THEY PERFORMED INSP FOR FERRY FLIGHT IAW GMM 3.117.  MX REPLACED THE LT GEAR RETRACT PIN.  OPS CHECK GOOD IAW SB 32-102 AND MM 32-32-2, TEMP REV 32-121.
